Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can skinny green coffee supplement be taken along with thyroid medicine?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
Can skinny green coffee supplement be taken by someone that takes pills for their tyroid gland ?
Posted Mon, 9 Dec 2013 in General Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. There are no reported side effects or interactions between these 2 drugs and also there is no some mechanism which would cause any bad effect in people who are taking thyroid or any other hormonal drug. Just take recommended dosage. Of course,I think that efficiency of such supplements is questionable but if you notice some positive results you can continue with this. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Follow-up: Can skinny green coffee supplement be taken along with thyroid medicine? 31 hours later
Thank you for your reply. I also take calcium pills daily and Fosamax once a week, any side effects or interaction by taking skinny green coffee supplements. Thank you.
Answered by Dr. Ivan R. Rommstein 18 hours later
Brief Answer: Hi Detailed Answer: Well, there are no interactions, but green coffee suppl. may increase the amount of calcium that is flushed out in the urine. This happens if there is intake of caffeine more than 300 mg per day. So you should take less than this or increase dose of calcium pills for 10%. Also,it may increase blood sugar so if you are diabetic,have frequent blood sugar checks. So thats all you should be worried about. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor